Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Aug 15, 2016, 10:27 AM CDT for Lawrence County, Illinois. It took effect at Aug 16, 2016, 3:24 PM CDT. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2016, 10:27 AM CDT (15:27 UTC)
- In effect from
- Aug 16, 2016, 3:24 PM CDT
- Expired
- Aug 19, 2016, 3:00 PM CDT
- In force
- 72 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.15 ft at Aug 17, 2016, 1:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
349
WGUS43 KILX 151527
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT MON AUG 15 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.Synopsis...
Heavy rainfall of 3 to 6 inches has fallen over lower portions of
the Embarras River basin the last few days. With additional rain
expected through tonight, river rises will continue the next few
days. At the present time, flooding is expected to develop along
the river at Lawrenceville late Tuesday night.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-160527-
/O.NEW.KILX.FL.W.0018.160817T0627Z-160819T2000Z/
/LAWI2.1.ER.160817T0627Z.160818T0600Z.160819T1400Z.NO/
1027 AM CDT MON AUG 15 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From late Tuesday night until Friday afternoon.
* At 945 AM Monday the stage was 21.9 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 32.7 feet by early Thursday morning. The
river will fall below flood stage by Friday morning.
* Impact...At 33.0 feet, Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 21.9 Mon 10 AM 24.9 31.2 32.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart6 follow-up statements
817
WGUS83 KILX 160219
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT MON AUG 15 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-161619-
/O.EXT.KILX.FL.W.0018.160816T2015Z-160818T1017Z/
/LAWI2.1.ER.160816T2015Z.160817T0600Z.160818T0417Z.NO/
919 PM CDT MON AUG 15 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From Tuesday afternoon until late Wednesday night.
* At 845 PM Monday the stage was 25.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 31.0 feet by Wednesday morning.The river
will fall below flood stage by Wednesday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 25.6 Mon 9 PM 28.4 31.0 29.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Shimon826
WGUS83 KILX 161540
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT TUE AUG 16 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170540-
/O.EXT.KILX.FL.W.0018.160816T2024Z-160819T0130Z/
/LAWI2.1.ER.160816T2024Z.160817T1800Z.160818T1930Z.NO/
1040 AM CDT TUE AUG 16 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this afternoon until Thursday evening.
* At 945 AM Tuesday the stage was 28.7 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue
to rise to near 31.1 feet by tomorrow evening.The river will fall
below flood stage by Thursday afternoon.
* Impact...At 30 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 28.7 Tue 10 AM 30.9 30.6 28.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07007
WGUS83 KILX 170125
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT TUE AUG 16 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-171525-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160819T0900Z/
/LAWI2.1.ER.160817T0336Z.160818T0000Z.160819T0300Z.NO/
825 PM CDT TUE AUG 16 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Thursday night.
* At 745 PM Tuesday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 31.0 feet by tomorrow evening.The river will fall below
flood stage by Thursday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 29.8 Tue 8 PM 30.5 30.8 29.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$544
WGUS83 KILX 171521
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT WED AUG 17 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.The lower portion of the Embarras River will rise a little more today,
cresting around midnight before beginning a slow fall. Flooding
should subside late in the week.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-180521-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160819T1200Z/
/LAWI2.1.ER.160817T0615Z.160818T0600Z.160819T0600Z.NO/
1021 AM CDT WED AUG 17 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday morning.
* At 945 AM Wednesday the stage was 30.1 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.7 feet by
early tomorrow morning. The river will fall below flood stage early
Friday morning.
* Impact...At 30.0 feet, minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 30.1 Wed 10 AM 30.6 29.7 27.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart439
WGUS83 KILX 180159
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT WED AUG 17 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-181559-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160819T0000Z/
/LAWI2.1.ER.160817T0615Z.160818T0600Z.160818T1800Z.NO/
859 PM CDT WED AUG 17 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Thursday evening.
* At 845 PM Wednesday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.2 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 30.2 Wed 9 PM 30.1 29.2 26.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
DJO550
WGUS83 KILX 181439
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT THU AUG 18 2016
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-182145-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160818T2145Z/
/LAWI2.1.ER.160817T0615Z.160818T0030Z.160818T1545Z.NO/
939 AM CDT THU AUG 18 2016
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until this afternoon.
* At 845 AM Thursday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 30.1 Thu 9 AM 28.5 25.0 22.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
DJOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Aug 15, 10:19 AM CDT, 8 minutes earlier.
Area forecast discussion, Aug 15, 10:19 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1019 AM CDT MON AUG 15 2016 .UPDATE... Issued at 1019 AM CDT Mon Aug 15 2016 Latest surface map shows the center of low pressure just west of St. Louis. Bulk of the rain the last several hours has mainly been east of I-55 and is now more focused north of I-70, with a secondary band extending south of the low. Latest HRRR doesn't show much movement to the surface low itself, but as the upper wave lifts northeast, periods of showers will continue over east central and southeast Illinois through the afternoon. Have scaled back some more on the thunder potential, mainly focusing it east of I-55, although the most likely location would be south of I-70 where MUCAPE's should rise above 1000 J/kg in the warmer sector. No changes made to the flash flood watch at this time, but the HRRR and NAM indicate the heaviest rain threat shifting out of the area early this afternoon, so some adjustments will likely be made later today. && .SHORT TERM...(Today and tonight) ISSUED AT 316 AM CDT Mon Aug 15 2016 The last push of the heavier rainfall threat with the current system will come though much of the forecast area today. The main forecast concern today revolves around this wave of rainfall and the associated impacts on flooding potential and temperatures. An elongated area of low pressure is beginning to consolidate over Missouri as suggested by model guidance, and a circulation has started to appear in radar returns. The heaviest rainfall will fall east of the low track, which trends and forecast guidance suggest should be east of the I-55 corridor. This matches up well with current QPF forecast and Flash Flood Watch, and do not anticipate making significant changes to these at this time. A tropical moisture plume, strong isentropic upglide, and favorable jet forcing all support periods of heavy rainfall east of the low today, but a faster forward speed of the low will quickly taper off the heavy rainfall threat tonight over all but our far southeast counties. This may allow a large portion of the Flash Flood Watch to be cancelled early, but will leave current 12Z Tuesday expiration alone for now. Did back down on the thunderstorm coverage through the period due to generally meager instability (except far southeast), to go along with relatively weak shear profiles. The reduced thunder threat will likely minimize the threat of extreme rain totals in many areas. Knocked temperatures down today for most of forecast area considering extensive cloud and rainfall coverage today, with most areas only topping out in the 70s. .LONG TERM...(Tuesday through Sunday) ISSUED AT 316 AM CDT Mon Aug 15 2016 Precip should continue to make its way out of Central Illinois on Tuesday in most locations, hanging on the longest in the SE. Forecast is mostly dry through Wednesday night, but the last run is hinting at a secondary wave moving through bringing some more precip. ILX is on the edge of the more active northern stream, with a wave on Wed and another on Thu and models vary in handling how much lift/precip is developed. Certainly isolated cannot be ruled out, and likely a diurnal component would lend an assist to shower development. However, keeping the forecast to slights and low chances for both Wed/Thu. Southerly flow sets up at the surface on Wednesday, starting a warming trend that continues through the end of the week. Friday night and going into next weekend, a shift in the overall pattern across the CONUS as a trof moves across the upper tier of the country, dragging a surface cold front and associated chances for showers and thunderstorms for the first half of the weekend. Still concerned that the precip starts in the models a little early on Friday. But the blend has put PoPs in for both Fri/Fri night and through the first half of the weekend. Behind that system, temperatures cool quite a bit for Sun and into Mon. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 649 AM CDT Mon Aug 15 2016 Low pressure will track northeast across central Illinois during the 12Z TAF valid time. The low will be accompanied by widespread showers and a few thunderstorms. THe rain will be lightest in the west & heaviest in the east. The east will also see the best chance for thunderstorms, although they will not be very numerous. Expect IFR conditions for much of the period once the steadier rains move in, and these conditions will likely linger through most of the night once the steadier rains depart. && .ILX Watches/Warnings/Advisories... Flash Flood Watch through Tuesday morning for ILZ044>046-051>057- 061>063-066>068-071>073. && UPDATE...Geelhart SHORT TERM...Bak LONG TERM...HJS AVIATION...Bak
Hazardous weather outlook, Aug 15, 6:06 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 606 AM CDT MON AUG 15 2016 ILZ027>030-036-040-161100- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 606 AM CDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ031-037-038-041>043-047>050-161100- CASS-DE WITT-LOGAN-MASON-MCLEAN-MENARD-MORGAN-SCOTT-TAZEWELL- WOODFORD- 606 AM CDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-051>057-061>063-066>068-071>073-161100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SANGAMON-SHELBY-VERMILION- 606 AM CDT MON AUG 15 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED...BUT HEAVY RAINFALL IS LIKELY. ADDITIONAL RAINFALL ACCUMULATIONS OF 1 TO 2.5 INCHES ARE POSSIBLE FROM TAYLORVILLE TO DANVILLE SOUTHWARD...WHICH MAY RESULT IN FLASH FLOODING. THE THREAT OF RIVER FLOODING WILL INCREASE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...RAINFALL AND FLOODING REPORTS WOULD BE GREATLY APPRECIATED. BAK
In the hours before
Local storm report, Aug 15, 7:19 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
08/15/2016 M1.25 INCH CLARK IL MESONET
&&
JRPLocal storm report, Aug 15, 7:21 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
08/15/2016 M1.03 INCH EFFINGHAM IL CO-OP OBSERVER
&&
JRPLocal storm report, Aug 15, 8:52 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
08/15/2016 M1.22 INCH LAWRENCE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
08/15/2016 M3.44 INCH RICHLAND IL CO-OP OBSERVER
&&
JRPLocal storm report, Aug 15, 9:13 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
08/15/2016 M1.57 INCH CLARK IL CO-OP OBSERVER
&&
JRPLocal storm report, Aug 15, 9:16 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
08/15/2016 M1.32 INCH CUMBERLAND IL CO-OP OBSERVER
&&
JRPLocal storm report, Aug 15, 10:04 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
08/15/2016 M1.15 INCH CHRISTIAN IL PUBLIC
.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 9:55 AM CDT | Areal Flood Advisory | ILX | Coles | 3 hr |
| Aug 15, 11:00 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas | 3 hr |
| Aug 15, 12:44 PM CDT | Areal Flood Advisory | ILX | Clark, Edgar | 3 hr |
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.